Western countries, including Great Britain, are sounding the alarm for fear of an epidemic of serious illness due to cocaine mixed with Levamisole.
Levamisole is a legal antihelminthic drug, but someone thought of adding it to cocaine. The consequences turned out to be very serious, the hellish mixture causes blockage of blood vessels and, as a result, suppuration and blackening of soft tissues occurs with many side effects.
Levamisole began to be added to cocaine several years ago, allegedly prolonging the effect of the drug. Soon thereafter, the United States began to identify patients who had rotting dark spots on their skin.
Doctors fear that such cases will increase every year. Levamisole is very cheap in Colombia and Venezuela, where drug trafficking comes from, and cocaine diluted with it has already reached the Netherlands.
Colombian doctors recently wrote a report on 11 recent cases in BMJ Case Reports.
A Colombian (left) ear turned black and began to die. And the body on the right belongs to a 42-year-old drug addict from the Netherlands. Black spots spread all over her body. This patient stubbornly denied her drug addiction, but when the doctor took tests, he found traces of the drug and levamisole in her blood.
One man, whose photo we do not publish for obvious reasons, had a completely blackened penis. In another, the entire lower abdomen was affected.
Of the 11 patients listed in the report, aged 31 to 39, nine were male. All of them have been on cocaine for over 2 years.
According to experts, the negative consequences of a mixed drug are difficult to predict, since much depends on the individual health of people, the condition of their skin and other conditions. Fortunately, all cases identified were curable.
A 68-year-old woman from Texas, USA, went to see doctors when her arm was almost completely covered with black swollen spots. The tip of her nose is also blackened. Doctors revealed that she had been taking cocaine with levamisole for several years.
In addition to rotting flesh, cocaine with worm medicine can cause heart attacks, including in young people, brain damage, seizures, and serious mental problems.